IJPAM: Volume 94, No. 3 (2014)

IMPROVING IZPM FOR
UNBALANCED FUZZY TRANSPORTATION PROBLEMS

A. Edward Samuel$^1$, M. Venkatachalapathy$^2$
$^1$Ramanujan Research Centre
P.G. & Research Department of Mathematics
Government Arts College (Autonomous)
Kumbakonam, Tamil Nadu, INDIA
$^2$Department of Mathematics
Oxford Engineering College
Tiruchirappalli, Tamil Nadu, INDIA


Abstract. This note points out how IZPM [5] for unbalanced fuzzy transportation problems can be improved by breaking the ties not by selecting arbitrary.

Received: February 28, 2014

AMS Subject Classification: 90C08, 90C90, 90C70, 90B06, 90C29

Key Words and Phrases: unbalanced fuzzy transportation problem, triangular fuzzy number, improving improved zero point method ($I^{2}$ZPM)

Download paper from here.




DOI: 10.12732/ijpam.v94i3.9 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 94
Issue: 3
Pages: 419 - 424

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).